# SDR AALA202011129018

- Difficulty date: October 2, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 41,513 hours, 14,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND 0.541 INCH CRACK ON SHEAR PLATE BETWEEN FR 69 AND FR 70 AND AT STR 23R.  REPLACED SHEAR PLATE, REF SRM51-72-11-911-001 AND DWG D53474180 SHEET 6.
